MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0011
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a transcatheter aortic valve replacement (tavr) procedure.It was mentioned that during the procedure, the tip of the rf wire was noted char (black).Keep showing error code metal detected.Thus, the device was replaced, and the procedure was completed successfully.The reason behind the event is unknown.The problem associated with labeled use.The event occurred inside the patient body and no patient complication were reported.The device is not expected to be return for analysis (disposed).It was mentioned that rf was delivered 5 times.Act was over 300s.Heparin was administered before the femoral access.
 
Additional Manufacturer Narrative
The device did not return for analysis.However, the reported allegation of charring on the distal end of the wire was observed on the media provided, which is expected after multiple rf deliveries.The allegation of an error code appearing on the generator could not be verified based on the provided media.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21920181
Report Number2124215-2025-26850
Device Sequence Number13030047
Product Code DXF
UDI-Device Identifier00685447007326
UDI-Public(01)00685447007326
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberVXSK0011
Device Catalogue NumberVXSK0011
Device Lot NumberVXFA120923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale